# SDR IPXA2015092793968

- Difficulty date: September 20, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53278748200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FRAME 79 CROSSBEAM LT Y1580 CRACKED.  REPAIRED IAW EO A300-5310-58800-A.
